# SDR UALA2010030100715

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 52,459 hours, 19,273 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 355
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST DURING 3 SERVICE.  FOUND POWER SUPPLY AND BATTERY AT LT OVERWING EXIT FAILED, 11WL. REPLACED POWER SUPPLY UNIT AND BATTERY, OP CHECKED OK.
